# SDR CA030317010

- Difficulty date: March 3, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Beech 58
- Aircraft time: 3,670 hours
- Engine: Cont IO550C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Brushes
- Part number: 35175A
- Condition: Broken
- Location: Mlg Motor
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING, MLG SELECTED DOWN & NOTHING HAPPENED.  CIRCUIT BREAKER TRIPPED.  STARTED A MANUAL EMERGENCY MLG EXTEND MANUAL MLG EXTEND HANDLE ENGAGED,  STUDENT COULDN`T MOVE ACT. AFTER SEVERAL ATTEMPTS & 2 STUDENTS MANAGED TO TURN ACT HANDLE. AFTER 1ST TURN HANDLE BECAME EASY TO MOVE. GEAR LOWERED SUCCESSFULLY & A/C LANDED.  INSPECTION OF MLG ACT SYS, MLG MOTOR FOUND U/S WITH ONE BAD BRUSH.  ACT WAS STIFF IN FULL UP POSITION. BOTH MOTOR & ACT REPLACED. PARTS SENT FOR INSPECT & REPAIR.
